# SDR AALA20110617DFW02

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 42,033 hours, 5,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 30C AND 30G WITH LAST 7 ROWS OF LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT RIGHT NUMBER 3 DOOR AND RECONNECTED CONNECTION AT ROW 30/40.  OPS CHECK NORMAL.
